# SDR IPXA2020033053653

- Difficulty date: March 24, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,760 hours, 13,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: A5398111320151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:300AFT CABIN FRAME 79 R/H SIDE AT FLOOR CUSP; SHEAR WEB CRACKED THROUGH THE LIGHTNING HOLE.RP 02285 REMOVED CRACKED SHEAR WEB RH 02285, LOCATED AND DRILLED NEW SHEAR WEB, INSTALLED
